American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Walter Bergweiler and Janina Kotus. On the Hausdorff dimension of the escaping set of certain meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 5369-5394.
Abstract, references, and article information   
View Article: PDF

[2] Rostyslav O. Hryniv and Yaroslav V. Mykytyuk. On zeros of some entire functions. Trans. Amer. Math. Soc. 361 (2009) 2207-2223. MR 2465834.
Abstract, references, and article information   
View Article: PDF

[3] Faruk F. Abi-Khuzam. Hadamard convexity and multiplicity and location of zeros . Trans. Amer. Math. Soc. 347 (1995) 3043-3051. MR 1285968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christian Berg and Antonio J. Duran. The index of determinacy for measures and the $l\sp 2$-norm of orthonormal polynomials . Trans. Amer. Math. Soc. 347 (1995) 2795-2811. MR 1308001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. Korenblum, R. O’Neil, K. Richards and K. Zhu. Totally monotone functions with applications to the Bergman space . Trans. Amer. Math. Soc. 337 (1993) 795-806. MR 1118827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Qazi I. Rahman and G. Schmeisser. $L\sp p$ inequalities for entire functions of exponential type . Trans. Amer. Math. Soc. 320 (1990) 91-103. MR 974526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gary G. Gundersen. Finite order solutions of second order linear differential equations . Trans. Amer. Math. Soc. 305 (1988) 415-429. MR 920167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Li-Chien Shen. On the zeros of successive derivatives of even Laguerre-P\'olya functions . Trans. Amer. Math. Soc. 298 (1986) 643-652. MR 860385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George Csordas, Timothy S. Norfolk and Richard S. Varga. The Riemann hypothesis and the Tur\'an inequalities . Trans. Amer. Math. Soc. 296 (1986) 521-541. MR 846596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. Lockhart and E. G. Straus. Entire functions which are infinitely integer-valued at a finite number of points . Trans. Amer. Math. Soc. 293 (1986) 643-654. MR 816316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William A. Squires. Geometric condition for universal interpolation in $\hat{\mathcal{E}}'$ . Trans. Amer. Math. Soc. 280 (1983) 401-413. MR 712268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. N. Linden. Regular functions of restricted growth and their zeros in tangential regions . Trans. Amer. Math. Soc. 275 (1983) 679-686. MR 682724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. C. Fenton. The minimum modulus of certain small entire functions . Trans. Amer. Math. Soc. 271 (1982) 183-195. MR 648085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Albert Edrei. Zeros of successive derivatives of entire functions of the form $h(z){\rm exp}(-e\sp{z})$ . Trans. Amer. Math. Soc. 259 (1980) 207-226. MR 561833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carl L. Prather. On special classes of entire functions whose zeros and growth are restricted . Trans. Amer. Math. Soc. 258 (1980) 181-189. MR 554327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. C. Fenton. Wiman-Valiron theory for entire functions of finite lower growth . Trans. Amer. Math. Soc. 252 (1979) 221-232. MR 534119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Norman Levinson. On the growth of analytic functions . Trans. Amer. Math. Soc. 43 (1938) 240-257. MR 1501941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] V. Ganapathy Iyer. A correction to the paper: ``On effective sets of points in relation to integral functions'' [Trans.\ Amer.\ Math.\ Soc. {\bf 42} (1937), no. 3, 358--365; 1501926] . Trans. Amer. Math. Soc. 43 (1938) 494. MR 1501908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] V. Ganapathy Iyer. On effective sets of points in relation to integral functions . Trans. Amer. Math. Soc. 42 (1937) 358-365. MR 1501926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] I. J. Schoenberg. On the zeros of successive derivatives of integral functions . Trans. Amer. Math. Soc. 40 (1936) 12-23. MR 1501863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. A. MacColl. On the distributions of the zeros of sums of exponentials of polynomials . Trans. Amer. Math. Soc. 36 (1934) 341-360. MR 1501747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. F. Ritt. Erratum: ``A factorization theory for functions $\sum\sp n\sb {i=1}a\sb ie\sp {\alpha\sb ix}$'' [Trans.\ Amer.\ Math.\ Soc. {\bf 29} (1927), no. 3, 584--596; 1501406] . Trans. Amer. Math. Soc. 34 (1932) 938. MR 1501669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. F. Ritt. Errata: ``Algebraic combinations of exponentials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 31} (1929), no. 4, 654--679; 1501505] . Trans. Amer. Math. Soc. 32 (1930) 944. MR 1500508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. F. Ritt. On the zeros of exponential polynomials . Trans. Amer. Math. Soc. 31 (1929) 680-686. MR 1501506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. F. Ritt. Algebraic combinations of exponentials . Trans. Amer. Math. Soc. 31 (1929) 654-679. MR 1501505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. F. Ritt. A factorization theory for functions $\sum\sb {i=1}\sp na\sb ie\sp {\alpha\sb ix}$ . Trans. Amer. Math. Soc. 29 (1927) 584-596. MR 1501406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. I. Hutchinson. On a remarkable class of entire functions . Trans. Amer. Math. Soc. 25 (1923) 325-332. MR 1501248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1